Surfaces at a constant distance from the edge of regression on a surface

TARAKCI Ö., Hacisalihoglu H. H.

Applied Mathematics and Computation, vol.155, no.1, pp.81-93, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00761-6
  • Journal Name: Applied Mathematics and Computation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.81-93
  • Keywords: parallel surfaces, shape operator, edge of regression, curvature
  • Ataturk University Affiliated: Yes